# SDR ZZDA2011622

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE INDICATING RED ON PRE FLIGHT.  REMOVED AND REPLACED R1 DOOR EMERGENCY SLIDE ASSY IAW B717 AMM 25-61-03(RII).
